Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS Burlington, VT

July 9, 2016Franklin County, St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 9, 2016, 2:15 PM EDT for Franklin County, St. Lawrence County, New York. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 2:15 PM EDT (18:15 UTC)
Expired
Jul 9, 2016, 3:15 PM EDT
In force
60 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, NY, St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 126 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 2:31 PM EDTTSTM WND DMGNorfolk, NYA FEW TREES DOWN...POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS51 KBTV 091815
SVRBTV
NYC033-089-091915-
/O.NEW.KBTV.SV.W.0017.160709T1815Z-160709T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
215 PM EDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
  NORTHWESTERN FRANKLIN COUNTY IN NORTHERN NEW YORK...

* UNTIL 315 PM EDT

* AT 214 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MADRID...
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...MADRID...NORWOOD...CHIPMAN...HELENA...BRASHER FALLS...
  LAWRENCEVILLE...DICKINSON...HOPKINTON...WEST POTSDAM...IRONTON...
  WEST STOCKHOLM...STOCKHOLM CENTER...NICHOLVILLE...WINTHROP...
  DICKINSON CENTER...BUCKTON...BRASHER CENTER...RAYMONDVILLE AND
  NORTH LAWRENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4463 7515 4481 7522 4497 7462 4471 7452
TIME...MOT...LOC 1814Z 254DEG 17KT 4474 7509 

HAIL...1.00IN
WIND...60MPH
 
$$

LOCONTO
2 follow-up statements
601 
WWUS51 KBTV 091835
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
235 PM EDT SAT JUL 9 2016

NYC033-089-091915-
/O.CON.KBTV.SV.W.0017.000000T0000Z-160709T1915Z/
ST. LAWRENCE NY-FRANKLIN NY-
235 PM EDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN ST. LAWRENCE AND NORTHWESTERN FRANKLIN COUNTIES...

AT 233 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
NORWOOD...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED MULTIPLE TREES AND
         POWERLINES DOWNED IN NORFOLK. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK...NORWOOD...HELENA...BRASHER FALLS...LAWRENCEVILLE...
DICKINSON...HOPKINTON...IRONTON...WEST STOCKHOLM...STOCKHOLM
CENTER...NICHOLVILLE...WINTHROP...DICKINSON CENTER...BUCKTON...
BRASHER CENTER...RAYMONDVILLE...NORTH LAWRENCE...NORTH STOCKHOLM AND
CONVERSE.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4465 7503 4483 7510 4496 7462 4471 7452
TIME...MOT...LOC 1833Z 254DEG 17KT 4477 7497 

HAIL...1.25IN
WIND...60MPH
 
$$

LOCONTO
073 
WWUS51 KBTV 091907
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
307 PM EDT SAT JUL 9 2016

NYC033-089-091916-
/O.EXP.KBTV.SV.W.0017.000000T0000Z-160709T1915Z/
ST. LAWRENCE NY-FRANKLIN NY-
307 PM EDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LAWRENCE AND
NORTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT 315 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 4465 7503 4483 7510 4496 7462 4471 7452
TIME...MOT...LOC 1906Z 254DEG 17KT 4481 7480 

$$

LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:08 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 9, 2:08 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
208 PM EDT Sat Jul 9 2016

.SYNOPSIS...
An upper level low will continue to affect the North Country
through the weekend with periods of rain and scattered
thunderstorms. Cooler and drier conditions are expected in the
wake of this upper low to start the work week, followed by
increasingly hot and humid conditions mid to late next week. The
chance for showers and thunderstorms return for the latter half of
the week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 208 PM EDT Saturday...Little change with this update.
Continue to see widespread showers and thunderstorms early this
afternoon with locally heavy rains. Additional small footprints
of 2" of rain in the on the edge northern St. Lawrence Valley.
Continue to monitor the threat of flash flooding if it gets into
more mountainous terrain. Flash flood guidance in the 2-3 inch
range over 1 to 3 hours.

Watching St. Lawrence/western Adirondacks closely for severe
threat as it has warmed to near 80 but cloud cover will limit
threat otherwise. Hi res models suggest the surface low and low
level convergence will be vcty KMSS though the pm. Looking at
CAPE over 1000 J/kg per RAP/HRRR but the deep layer shear should
be diminishing from 35 kt to below 25 kt later this afternoon.

Back door front will remain nearly stationary today in the vcty
adirondack with cooler SE flow to the east over the Champlain and
the rest of VT. This front will continue to provide the focus for
our weather through tonight.

Closing off upper trough progress eastward today providing upper
level divergence and lift along with some cooling aloft.

Abundant clouds will keep temperatures generally in the mid 60s
to mid 70s with warmest temperatures in the Saint Lawrence Valley.
Coolest temperatures today will east the Greens as low level
marine layer filters in from the east.

Heading into this evening, area of low level deformation will
continue the chance of showers into the overnight as it moves
across the region. But as we head towards early Sunday morning,
the mid-level trough moves into the closing off near MSS. Areas
of vorticity rotating about the trough will keep clouds across the
region with continuing chance of showers. Temperatures tonight and
Sunday will continue to be mild.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/...
As of 424 AM EDT Saturday...Other than some lingering showers
Sunday evening...drier northwest flow aloft develops through
Monday. Clearing skies late Sunday night into Monday will allow
for temperatures to recover from the below normal readings over
the weekend, but highs on Monday should still be a few degrees
below normal.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 424 AM EDT Saturday...Upper ridge builds into the region
Tuesday and Wednesday with low level warm air advection beginning
in earnest. Dry weather continues for most of this time period
with the exception for a few late day showers or storms on
Wednesday. Based on the 925 millibar temperatures highs on Tuesday
and Wednesday will be well above normal with highs in the 80s to
around 90 on Tuesday and mid 80s to lower 90s on Wednesday. Upper
ridge moves east late Wednesday and southwest flow aloft becomes
established over the region Wednesday night through Friday.
Moisture will begin to increase during this time period and with
high temperatures Thursday and Friday remaining in the
80s...tempered back as a result of increased clouds...there should
be sufficient instability developing for convection. Flow aloft on
Thursday remains relatively weak thus storms should be more pulse
in nature. Perhaps on Friday storms could get more organized as
deep layer shear increases over the area along with increasing
dynamic support and a cold front approaching from the west.
Something to keep an eye on over time.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Through 12Z Sunday...Prevailing MVFR cigs but locally IFR vsby
in showers and scattered thunderstorms through the early evening.
All a result of a backdoor front in the Adirondacks and low
pressure south of KMSS.

With all the precip already experienced and more expected, local
LIFR in fog down to 1SM or lower and cigs below 1000 ft possible
tonight.

Flow turns around to more northerly on Sunday looking at IFR cigs
early improving to MVFR during the morning but still looking a
good chance of showers especially over VT.

Outlook 18z Sunday through Thursday...
Sun night: Periods of MVFR/IFR in showers ending.
Mon-Wed: VFR under high pressure.
Thu-Fri: VFR with isolated/scattered SHRA/TSRA, briefly MVFR/IFR
with a cold front.

&&

.MARINE...
A lake wind advisory and lake thunderstorm advisory are in effect.
Upper low over the region is producing multiple showers and
thunderstorms across the area and will continue to do so through
the early evening. Southerly winds are increasing to 15-25 knots
across the lake and should remain there until the overnight hours
until the low begins to pass and the gradient loosens slightly but
winds should still be in the 10-20 knot range tomorrow.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Sisson
NEAR TERM...Sisson
SHORT TERM...Evenson
LONG TERM...Evenson
AVIATION...Sisson
MARINE...
Hazardous weather outlook, Jul 9, 3:59 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
359 AM EDT SAT JUL 9 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-100800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
359 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 9, 8:22 AM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
822 AM EDT SAT JUL 9 2016

NYZ026-029-030-034-087-091315-
SOUTHEASTERN ST. LAWRENCE-WESTERN ESSEX-SOUTHWESTERN ST.
LAWRENCE-SOUTHERN FRANKLIN-NORTHERN ST. LAWRENCE-
822 AM EDT SAT JUL 9 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. LAWRENCE AND
SOUTHWESTERN FRANKLIN COUNTIES...

AT 821 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTH OF WELLESLEY ISLAND STATE
PARK TO NEAR FOWLER TO NEAR STAR LAKE. MOVEMENT WAS NORTHEAST AT 40
MPH.

PEA SIZE HAIL, FREQUENT LIGHTNING AND LOCALIZED HEAVY DOWNPOURS ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OGDENSBURG...CANTON...ADIRONDACK REGIONAL AIRPORT...GOUVERNEUR...DE
KALB...FOWLER...MADRID...COLTON...HEUVELTON...PIERCEFIELD...MORLEY...
DEGRASSE...CHIPMAN...CRANBERRY LAKE...LAKE OZONIA...CARRY FALLS
RESERVOIR...MADAWASKA...STAR LAKE...EDWARDSVILLE AND HARRIETSTOWN.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4441 7579 4442 7581 4443 7577 4444 7579
      4445 7577 4445 7578 4447 7577 4447 7579
      4451 7575 4473 7543 4477 7541 4478 7540
      4485 7527 4456 7448 4436 7402 4406 7503
      4423 7541 4435 7575 4441 7584
TIME...MOT...LOC 1221Z 242DEG 33KT 4446 7603 4423 7542 4410 7512

LOCONTO
Special weather statement, Jul 9, 11:10 AM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1110 AM EDT SAT JUL 9 2016

NYZ026-027-029-087-091600-
SOUTHEASTERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST.
LAWRENCE-NORTHERN ST. LAWRENCE-
1110 AM EDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. LAWRENCE AND
NORTHWESTERN FRANKLIN COUNTIES...

AT 1107 AM EDT...DOPPLER RADAR DETECTED A STRONG THUNDERSTORM
LOCATED NEAR BRASHER FALLS... MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH, FREQUENT LIGHTNING AND HEAVY DOWNPOURS
ARE POSSIBLE WITH THIS STORM. THIS STORM WILL MOVE OVER AN AREA THAT
HAS RECEIVED UP TO 1.5 INCHES OF RAINFALL ACCORDING TO DOPPLER RADAR
RAINFALL ESTIMATES. THUS...PONDING ON ROADS AND STATE HIGHWAYS OR
MINOR LOWLAND FLOODING MAY BE POSSIBLE AS WELL.

LOCATIONS IMPACTED INCLUDE...
FORT COVINGTON...BOMBAY...BRUSHTON...ST. REGIS...HELENA...BRASHER
FALLS...LAWRENCEVILLE...MOIRA...WESTVILLE...HOPKINTON...WESTVILLE
CENTER...IRONTON...WEST STOCKHOLM...STOCKHOLM CENTER...NICHOLVILLE...
WINTHROP...BUCKTON...BRASHER CENTER...NORTH LAWRENCE AND FORT
COVINGTON CENTER.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4500 7466 4500 7439 4496 7432 4462 7475
      4472 7495 4499 7473 4500 7472 4500 7467
      4501 7467
TIME...MOT...LOC 1507Z 215DEG 17KT 4474 7479

LOCONTO
Special weather statement, Jul 9, 12:13 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1213 PM EDT SAT JUL 9 2016

NYZ026-027-029-030-034-087-091715-
SOUTHEASTERN ST. LAWRENCE-NORTHERN FRANKLIN-WESTERN
ESSEX-SOUTHWESTERN ST. LAWRENCE-SOUTHERN FRANKLIN-NORTHERN ST.
LAWRENCE-
1213 PM EDT SAT JUL 9 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ST. LAWRENCE...
FRANKLIN AND NORTHWESTERN ESSEX COUNTIES...

AT 1210 PM EDT...DOPPLER RADAR INDICATED DEVELOPING STRONG
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR NORWOOD TO
STAR LAKE TO 12 MILES NORTHWEST OF BIG MOOSE. MOVEMENT WAS EAST AT
35 MPH.

WINDS IN EXCESS OF 30 MPH, OCCASIONAL TO FREQUENT LIGHTNING, AND
BRIEF HEAVY RAINFALL CAPABLE OF PRODUCING PONDING ON ROADWAYS AND
MINOR FLOODING ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ADIRONDACK REGIONAL AIRPORT...BANGOR...COLTON...CHATEAUGAY...
BRUSHTON...PIERCEFIELD...BURKE...LAWRENCEVILLE...DEBAR MOUNTAIN...
CRANBERRY LAKE...LAKE OZONIA...CARRY FALLS RESERVOIR...MADAWASKA...
HORSESHOE LAKE...BRYANTS MILL...BRASHER FALLS...HARRIETSTOWN...
DICKINSON...MOIRA AND PARISHVILLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4495 7403 4430 7407 4393 7426 4392 7434
      4397 7426 4412 7428 4405 7504 4416 7499
      4483 7496
TIME...MOT...LOC 1610Z 257DEG 28KT 4467 7497 4416 7500 4393 7511

LOCONTO
Special weather statement, Jul 9, 1:38 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
138 PM EDT SAT JUL 9 2016

NYZ026-027-087-091830-
NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-NORTHERN ST. LAWRENCE-
138 PM EDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. LAWRENCE AND
NORTHWESTERN FRANKLIN COUNTIES...

AT 136 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CHIPMAN ALONG THE ST. LAWRENCE RIVER...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH, HAIL UP TO NICKEL SIZE, FREQUENT
LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADRID...NORWOOD...BOMBAY...MASSENA INTERNATIONAL AIRPORT -
RICHARDS FIELD...CHIPMAN...HELENA...BRASHER FALLS...LISBON...
LOUISVILLE...WADDINGTON...IRONTON...ST. LAWRENCE STATE PARK...
EISENHOWER LOCK...BRASHER CENTER...RAYMONDVILLE...RAQUETTE RIVER...
ROOSEVELTOWN...NORTH STOCKHOLM AND SOUTH BOMBAY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4499 7474 4500 7452 4487 7445 4466 7539
      4473 7543 4485 7528 4489 7512 4493 7508
      4493 7501 4496 7497 4496 7492 4497 7496
      4499 7489 4497 7493 4497 7488 4500 7489
      4501 7483
TIME...MOT...LOC 1736Z 248DEG 32KT 4478 7534

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:22 AM EDTSpecial Weather StatementBTVSt. Lawrence53 min
Jul 9, 11:10 AM EDTSpecial Weather StatementBTVFranklin50 min
Jul 9, 12:13 PM EDTSpecial Weather StatementBTVFranklin62 min
Jul 9, 1:38 PM EDTSpecial Weather StatementBTVSt. Lawrence52 min
Jul 9, 2:30 PM EDTAreal Flood WarningBTVSt. Lawrence6 hr
Jul 9, 2:55 PM EDTSevere Thunderstorm WarningBTVClinton, Franklin, St. Lawrence65 min
Jul 9, 7:54 PM EDTSpecial Weather StatementBTVSt. Lawrence66 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.